

Note To Attendees:

- If you plan to attend this event remotely, please use the hyperlinks in the session descriptions below to register and gain access to each session.
- If you plan to attend this event in person, please come to the Community Room (MB 350) at the Ridgecrest Campus prior to the start of the event.

9:00am – 9:10am – Session 1 (10-Minute Session)		
Session Title	Description	Presenter(s)
President Hancock Welcome Address	During his welcome address, President Hancock will review the December 13, 2022 Enrollment, Student Success with Equity Targets and Tactics update and highlight the First Annual Employee Convening scheduled for February 10, 2023.	Dr. Sean Hancock President, Cerro Coso Community College
	Use This Hyperlink to Register for Dr. Hancock's Welcome Address and Dr. Sharla Berry's Keynote Presentation on Community Building to Advance Equity in the Classroom	

9:10am - 9:15am: 5-Minute Break. Stay in this Zoom Meeting to Attend Dr. Sharla Berry's Keynote Presentation on Community Building to Advance Equity in the Classroom.



9:15am - 10:30am - Session 2 (75-Minute Session)

Session Title	Description	Presenter(s)
Building Community to Advance Equity: Using Technology to Create Change	This session will explore the ways in which community college faculty and staff can leverage the potential of technology to build online courses and programs that support diverse students. Using research about online learning, Dr. Berry will explore the social, emotional, and academic benefits of developing students' sense of community in online environments. Dr. Berry will also explore the unique experiences of diverse learners in online courses, including the experiences of low-income students, rural students, students of color, and students in caregiving roles. Participants will leave with a greater understanding of how to facilitate online courses and programs that are inclusive, engaging, and meet the needs of all students. Use This Hyperlink to Register for Dr. Hancock's Welcome Address and Dr. Sharla Berry's Keynote Presentation on Community Building to Advance Equity in the Classroom Use This Hyperlink to Provide Feedback on this FLEX Session	Dr. Sharla Berry Associate Director for the Center for Evaluation and Educational Effectiveness California State University, Long Beach

10:30am - 10:40am: 10-Minute Break



10:40am - 11:40am - Session 3 (60-Minute Sessions)

Description	Presenter(s)
Designing with accessibility in mind will help all our students be successful in a course, help all of our employees be more successful in their jobs, and help all visitors and audiences of our campuses to have equitable access to our services. Increased accessibility equals increased usability.	Dr. Daminna Standfield Accessibility Specialist, the California Community Colleges Accessibility Center
This session will cover accessibility fundamentals of Word, Powerpoint, and PDF documents to ensure that your content can be read and understood by as wide an audience as possible. Use This Hyperlink to Register for This FLEX Session	Accessibility Subject Matter Expert, CGI IT Services.
Use This Hyperlink to Provide Feedback on this FLEX Session	
Cerro Coso is participating in the Strategic Enrollment Management (SEM) Academy for the 22-23 academic year. As part of this work, the Strategic Enrollment with Student Success and Equity Task Force looked at 1st-time NSA students who were enrolled on the 1st day of classes of Fall 21 and identified a variety of characteristics about this group, including how successfully they progressed through their 1st academic year. In this presentation, we will present some of these preliminary findings. Use this Hyperlink to Register for this FLEX Session Use This Hyperlink to Provide Feedback on this FLEX	Jaclyn Kessler Director of Institutional Research Cerro Coso Community College
	Designing with accessibility in mind will help all our students be successful in a course, help all of our employees be more successful in their jobs, and help all visitors and audiences of our campuses to have equitable access to our services. Increased accessibility equals increased usability. This session will cover accessibility fundamentals of Word, Powerpoint, and PDF documents to ensure that your content can be read and understood by as wide an audience as possible. Use This Hyperlink to Register for This FLEX Session Use This Hyperlink to Provide Feedback on this FLEX Session Cerro Coso is participating in the Strategic Enrollment Management (SEM) Academy for the 22-23 academic year. As part of this work, the Strategic Enrollment with Student Success and Equity Task Force looked at 1st-time NSA students who were enrolled on the 1st day of classes of Fall 21 and identified a variety of characteristics about this group, including how successfully they progressed through their 1st academic year. In this presentation, we will present some of these preliminary findings. Use this Hyperlink to Register for this FLEX Session

11:40am - 12:10pm: 30-Minute Break for Lunch



12:10pm - 1:40pm - Session 4 (90-Minute Session)

Session Title	Description	Presenter(s)
Workshop: Canvas Accessibility Tools	This session will provide an overview of the 508 Accessibility tools available for Canvas. The presenter will demonstrate how to use the tools to make content accessible and faculty will be able to practice using these skills.	Monique Smith Instructional Designer and 508 Trusted Tester
	Use this Hyperlink to Register for this FLEX Session Use This Hyperlink to Provide Feedback on this FLEX Session	California Community College Accessibility Center

1:40pm - 1:50pm: 10-Minute Break



1:50pm – 2:50pm – Session 5 (60-Minute Sessions)

1		
Session Title	Description	Presenter(s)
Teaching Strategies for Hybrid Classrooms	This session will discuss strategies for simultaneously delivering interactive lectures to an in-person and zoom classroom. Topics will include designing your work environment (physical and electronic), useful tools for improving efficiency and effectiveness, maximizing accessibility, and creating a content library from your work.	Joel Ryan Adjunct Faculty, Department of Allied Health
	Use this Hyperlink to Register for this FLEX Session	
	Use This Hyperlink to Provide Feedback on this FLEX Session	
CAMS and CANVAS Assessment - Updates	This session will introduce faculty to our new CAMS as it relates to outcomes assessment. The new input form, aspects of reporting, and how the system will work for faculty will be shared. Content may vary depending on how much the system has been completed by Spring Flex. Betas or practice models may be shared as well. Assessing outcomes within CANVAS will also be reviewed and demonstrated. This session is good for all faculty, particularly those who are assessing this semester.	Dawn Ward Professor, Paralegal Department of Business and Information Technology
	Use this Hyperlink to Register for this FLEX Session	
	Use This Hyperlink to Provide Feedback on this FLEX Session	
New Library Website & Search Tools	Our library webpage is completely updated with a single search box that searches across our entire	Julie Cornett Professor, Librarian
	collections at once! The librarians will demo, answer questions, and get faculty input. Use this Hyperlink to Register for this FLEX Session	Jewell Ludwigsen Assistant Professor, Librarian
	Use This Hyperlink to Provide Feedback on this FLEX Session	LRC

2:50pm – 3:00pm: Please spend 10 minutes providing feedback on Flex Sessions (see hyperlinks in session descriptions, above). End of Flex Event. Check in with your department chair regarding any planned meetings.

4:00pm – 5:00pm: A CCA Union Meeting is scheduled following the conclusion of Spring Flex. <u>Use this hyperlink</u> to attend the CCA Union Meeting.